I had shingles towards the end of my year of herceptin, and I have seen other posts on here re shingles. I think it is to do with a weakened imune system. I don't think it is anything to worry about - my medical team were not at all bothered by me having it, the only effect it had was that I had to delay my next herceptin by a week as they didn't want me sitting in a chemo suite and possibly passing on the chicken pox virus to chemo patients.
I cannot help with your question, I am afraid, but I am sending this hoping that it will move your post up the board so that someone who can help notices it.
Also to say, that I am sorry you have yet another worry to deal with and I hope you get good care.
Wishing you all the best, and I hope to see more replies to this post soon!!
I was originally diagnosed with BC in Sept 08. I had lumpectomy,full lymph clearance ( 4 nodes involved), chemo,& radiotherapy.Been on Tamoxifen since April 09. I have had a lot of stress over the last few years and now more with elderly ill parents. Anyway,2 weeks ago went on holiday and on the first day shingles started to appear.... what I really want to know ,has anyone else had shingles, was it related to cancer in any way and what can I do to strengthen my immune system.
Would really appreciate any help on this one as I am scared that its a precussor to something else!